# SDR CALA0700130

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 27,000 hours, 9,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT MOUNTED EMERGENCY PATH LIGHTS FROM ROW 15-24 WERE FOUND INOPERATIVE.  THE BATTERY PACK AT ROW 20ABC WAS REPLACED IAW MM 33-51-06-960-805.
